# SDR SWIA200515197

- Difficulty date: June 26, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 9,655 hours, 7,506 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: 5772
- Condition: Malfunctioned
- Location: Flight Spoilers
- Part time: 5,190 hours, 4,030 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RIGHT SPOILERON CAUTION MESSAGE.  REPLACED RIGHT SIDE INBOARD SPOILERON PCU IAW 27-62-01.  OPERATIONAL CHECK GOOD.
